RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 1, Pages 145–160 (Mi mmj630)  

Poisson hypothesis for open networks at low load

A. Rybkoa, Senya Shlosmanbca, A. Vladimirova

a Inst. of the Information Transmission Problems, RAS, Moscow, Russia
b Skolkovo Institute of Science and Technology, Moscow, Russia
c Aix Marseille Université, Université de Toulon, CNRS, CPT UMR 7332, 13288, Marseille, France

Abstract: We study large communication networks of the mean-field type. The input flows to the nodes of the network are supposed to be stationary and with low rate. We show that such a network is ergodic, i.e., it goes to the stationary state, which does not depend on the initial state of the network. This is in contrast with the high load regime, when the large time behavior of the network might depend on its initial state. Our technique is based on the coupling construction, which couples two Non-Linear Markov Processes.

Key words and phrases: mean-field, non-linear Markov process, queuing theory.

Funding Agency Grant Number
Agence Nationale de la Recherche ANR-11-LABX-0033
ANR-11-IDEX-0001-02
Russian Science Foundation 14-50-00150
Part of this work has been carried out in the framework of the Labex Archimede (ANR-11-LABX-0033) and of the A*MIDEX project (ANR-11-IDEX-0001-02), funded by the “Investissements d'Avenir” French Government programme managed by the French National Research Agency (ANR). Part of this work has been carried out at IITP RAS. The support of Russian Foundation for Sciences (project No. 14-50-00150) is gratefully acknowledged.


DOI: https://doi.org/10.17323/1609-4514-2017-17-1-145-160

Full text: http://www.mathjournals.org/.../2017-017-001-009.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 60J27
Received: June 10, 2015; in revised form July 8, 2016
Language:

Citation: A. Rybko, Senya Shlosman, A. Vladimirov, “Poisson hypothesis for open networks at low load”, Mosc. Math. J., 17:1 (2017), 145–160

Citation in format AMSBIB
\Bibitem{RybShlVla17}
\by A.~Rybko, Senya~Shlosman, A.~Vladimirov
\paper Poisson hypothesis for open networks at low load
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 1
\pages 145--160
\mathnet{http://mi.mathnet.ru/mmj630}
\crossref{https://doi.org/10.17323/1609-4514-2017-17-1-145-160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3634525}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000402641900009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016745623}


Linking options:
  • http://mi.mathnet.ru/eng/mmj630
  • http://mi.mathnet.ru/eng/mmj/v17/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:149
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020